# SDR DXTA2013041105353

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 5,485 hours, 4,248 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER 2ND POST FLIGHT OF THE DAY DISCOVERED OIL LEAKING FROM APU EXHAUST FWD ALONG BOTTOM OF FUSELAGE.  APU WAS STARTED ON GROUND AND COCKPIT FILLED WITH SMOKE FROM WEMACS.  CABIN ALSO FILLED WITH SMOKE, DID NOT NOTICE FROM WHERE. APU WAS SHUTDOWN. ENGINES WERE STARTED AND BLEEDS WERE SELECTED LT AND RT TO ISOLATE POSSIBLE SOURCE.  NO SMOKE WAS NOTICED.  SMOKE SOURCE WAS ISOLATED TO APU OPERATION.
